# SDR CALA2024112602954

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N19986
- Make and model: Boeing 787-9
- Aircraft serial: 66145
- Aircraft time: 18,129 hours, 1,760 cycles
- Engine: Ge GENX1B70P2
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Plug
- Part number: 2303M41P01
- Condition: Detached
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 #1 ENGINE, UPON CLOSING BORO PLUG FELL OUT OF REVERSER COWLING,PICTURES INCLUDED. ACPD BOROSCOPE INSPECTION LPC THRU PORT C NO DEFECTS FOUND OK TO INSTALL PLUG. ADD PICTURES CORRECTION BORO PLUG "C" REINSTALLED BORO PLUG  C  REF. AMM   G72-00-00- 05A - 721B, UPDATING LP TO IDT IDT - INSPECTION - VERIFIED BORO PLUG INSTALLATION. REF AMM REMOVED BORO PLUG "C" FOR BORO INSPECTION INSTALLED PLUG AND TORQUED VERIFIED INSTALLATION AND TORQUE OF PLUG C. TORQUE SOLD TO INSPECTION. G72-00-00-05A-721B. VERIFIED TORQUE. ADD EMP:U340088 COMPLETED
